# SDR AALA201712219018

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 3,006 hours, 1,133 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT EMERGENCY EXIT DOOR PRESSURE LOW.  MAINTENANCE CHARGED THE BOTTLE IAW AMM 52-22-00 AND PERFORMED SUCCESSFUL OPS CHECK.
